# SDR SWI2025F00657

- Difficulty date: April 10, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN FLOOR SILL UPPER SURFACE CORRODED AT THE FOLLOWING FRAME STATIONS: FS 459.00, FS 486.00, FS 493.00, FS 519.00, FS 523.00, AND FS 554.00  (C-CHECK RO 05/27/2025)REPAIRED LH CABIN FLOOR SILL UPPER SURFACE AT FS 459, FS486, FS493, FS519, FS523, AND FS554 IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337 NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED
